# SDR CALA2021012000057

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 47,401 hours, 29,201 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 501310000
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G ENGINE 1 PUMP LO PR TOMC KROWN CHECKED GREEN HYD MODULE AND CASE DRAIN DPI, NOT POPPED.  CHECKED SECURITY OF FIREWALL DISCONNECTS, TIGHT.  RAN ENGINE AND GOOD PRESSURE, CYCLED GREEN PUMP AND OPERATED NORMAL.  CONTINUE TO T-S 71-51-02 SHEET 1, WIRES GOOD.  FIRE WALL AND ACCOMPLISHED HAND OVER HAND INSPECTION, REF AWM WRANG WIRES FROM PRESSURE SWITCH 1074GK AND PUMP G 1030GK TO CHANGED SWITCH 1705GK AS PRECAUTION, REF AWM29-11-01 PAGE 3.  R & R OF NR 1 ENGINE HYDRAULIC PUMP PRESSURE SWITCH, REF AMM 29-11-17-000-101-A AND 29-11-17-400-010-A.  SW RPLCD WAS FIN 1074GK.
